Neutrophilic dermatosis of the dorsal hands during thalidomide treatment
Version of Record online: 28 APR 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 53, Issue 9, pages 1133–1135, September 2014
How to Cite
Mathieu, S., Soubrier, M., Tournadre, A. and Dubost, J.-J. (2014), Neutrophilic dermatosis of the dorsal hands during thalidomide treatment. International Journal of Dermatology, 53: 1133–1135. doi: 10.1111/j.1365-4632.2012.05714.x
- Issue online: 14 AUG 2014
- Version of Record online: 28 APR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.